Title: A method to compute recurrence relation coefficients for bivariate orthogonal polynomials by unitary matrix transformations
Authors: Van Barel, Marc ×
Chesnokov, Andrey #
Issue Date: 2010
Publisher: Springer New York LLC
Series Title: Numerical Algorithms vol:55 issue:2-3 pages:383-402
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science